Alert archive / Wyoming / High Wind Warnings in 2016
High Wind Warning 27, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Dec 14, 2016, 2:10 PM MST for 4 counties in Wyoming. It took effect at Dec 14, 2016, 11:00 PM MST. It was in force for 24 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 14, 2016, 2:10 PM MST (21:10 UTC)
- In effect from
- Dec 14, 2016, 11:00 PM MST
- Expired
- Dec 15, 2016, 11:00 PM MST
- In force
- 24 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 51 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 4:34 AM MST | SNOW 5 | 11 N Dubois, WY | BURROUGHS CREEK SNOTEL |
| Dec 15, 4:35 AM MST | SNOW 4 | 16 Ne Dubois, WY | CASTLE CREEK SNOTEL |
| Dec 15, 4:37 AM MST | SNOW 3 | 12 Nne Pinedale, WY | ELKHART PARK G.S. SNOTEL |
| Dec 15, 4:37 AM MST | SNOW 4 | 14 E Bondurant, WY | LOOMIS PARK SNOTEL |
| Dec 15, 4:37 AM MST | SNOW 4 | 16 Sw Dubois, WY | GUNSITE PASS SNOTEL |
| Dec 15, 4:37 AM MST | SNOW 4 | 22 N Cora, WY | KENDALL RANGER STATION SNOTEL |
| Dec 15, 4:38 AM MST | SNOW 3 | 6 Wsw Dubois, WY | LITTLE WARM SNOTEL |
| Dec 15, 4:39 AM MST | SNOW 3 | 12 Ese Bondurant, WY | EAST RIM DIVIDE SNOTEL |
| Dec 15, 4:39 AM MST | SNOW 3 | 21 W Big Piney, WY | SNIDER BASIN SNOTEL |
| Dec 15, 4:39 AM MST | SNOW 4 | 17 E Afton, WY | TRIPLE PEAK SNOTEL |
| Dec 15, 5:03 AM MST | HEAVY SNOW 6 | Brooks Lake, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915 WWUS75 KRIW 142110 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 210 PM MST WED DEC 14 2016 ...VERY STRONG WINDS EXPECTED ON THE LEE OF THE WIND RIVER MOUNTAINS AND AROUND THE GREEN MOUNTAINS AND RATTLESNAKE RANGE LATE TONIGHT AND THURSDAY EVENING... .VERY STRONG WEST WINDS JUST A FEW THOUSAND FEET ABOVE THE GROUND ARE EXPECTED TO DEVELOP ALONG THE LEE OF THE WIND RIVER MOUNTAINS TONIGHT. AS A SURFACE LOW PRESSURE SYSTEM DEVELOPS AROUND THE WIND RIVER BASIN EARLY THURSDAY MORNING...THESE VERY STRONG WINDS WILL MIX DOWN FROM JEFFREY CITY OVER TO NEAR PATHFINDER AND ALCOVA...AS WELL AS INTO THE HIGHER FOOTHILLS OF THE WIND RIVER MOUNTAINS. WYZ015-151200- /O.UPG.KRIW.HW.A.0019.161215T0600Z-161216T0000Z/ /O.NEW.KRIW.HW.W.0027.161215T0600Z-161216T0600Z/ WIND RIVER MOUNTAINS EAST- 210 PM MST WED DEC 14 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...VERY STRONG WINDS AT PEAK LEVEL WILL MIX DOWN INTO THE FOOTHILLS AND SOUTH PASS AREA AFTER MIDNIGHT WEDNESDAY NIGHT AND CONTINUE THROUGH THURSDAY EVENING. IN ADDITION TO THE WIND AND BLOWING SNOW. SNOW FROM OUR NEW STORM SYSTEM WILL DEVELOP OVER SOUTH PASS THURSDAY AFTERNOON AND INCREASE INTO THURSDAY EVENING. A WINTER STORM WATCH GOES INTO EFFECT LATE THURSDAY EVENING ALSO. * WINDS...WEST 40 TO 50 MPH WITH GUSTS TO 75 MPH. * IMPACTS...TRAVELLERS OVER SOUTH PASS MAY BE SEVERELY IMPACTED BY THESE STRONG AND ERRATIC WINDS AND AREAS OF BLOWING SNOW AND SLICK ROADS. OTHERS WITH OUTDOOR INTERESTS SHOULD BE PREPARED FOR SUDDEN VERY STRONG WINDS INCLUDING SINKS CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-151200- /O.UPG.KRIW.HW.A.0019.161215T0600Z-161216T0000Z/ /O.NEW.KRIW.HW.W.0027.161215T0600Z-161216T0600Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 210 PM MST WED DEC 14 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WIND WILL INCREASE RAPIDLY LATE TONIGHT AND CONTINUE THROUGH THURSDAY EVENING. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVELLERS BETWEEN BEAVER RIM...JEFFREY CITY OVER TO THE PATHFINDER AND ALCOVA AREA SHOULD BE PREPARED FOR ERRATIC WIND GUSTS...SOME OF WHICH COULD TOP 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SKRBAC
3 follow-up statements
276 WWUS75 KRIW 150747 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1247 AM MST THU DEC 15 2016 ...VERY STRONG WINDS EXPECTED ON THE LEE OF THE WIND RIVER MOUNTAINS AND AROUND THE GREEN MOUNTAINS AND RATTLESNAKE RANGE THROUGH TONIGHT... .VERY STRONG WEST WINDS...JUST A FEW THOUSAND FEET ABOVE THE GROUND...ARE EXPECTED ALONG THE LEESIDE OF THE WIND RIVER MOUNTAINS. AS A SURFACE LOW PRESSURE SYSTEM DEVELOPS AROUND THE WIND RIVER BASIN TODAY...THESE VERY STRONG WINDS WILL MIX DOWN FROM JEFFREY CITY OVER TO NEAR PATHFINDER AND ALCOVA...AS WELL AS INTO THE HIGHER FOOTHILLS OF THE WIND RIVER MOUNTAINS. WYZ015-152300- /O.CON.KRIW.HW.W.0027.000000T0000Z-161216T0600Z/ WIND RIVER MOUNTAINS EAST- 1247 AM MST THU DEC 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY... * TIMING...VERY STRONG WINDS AT PEAK LEVEL WILL MIX DOWN INTO THE FOOTHILLS AND SOUTH PASS AREA AND CONTINUE THROUGH TONIGHT. IN ADDITION TO THE WIND...SNOW FROM A STORM SYSTEM WILL DEVELOP OVER SOUTH PASS THIS AFTERNOON AND INCREASE TONIGHT. * WINDS...WEST 40 TO 50 MPH WITH GUSTS TO 75 MPH. * IMPACTS...TRAVELLERS OVER SOUTH PASS MAY BE SEVERELY IMPACTED BY THESE STRONG AND ERRATIC WINDS AND AREAS OF BLOWING SNOW AND SLICK ROADS. OTHERS WITH OUTDOOR INTERESTS SHOULD BE PREPARED FOR SUDDEN VERY STRONG WINDS INCLUDING SINKS CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-152300- /O.CON.KRIW.HW.W.0027.000000T0000Z-161216T0600Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1247 AM MST THU DEC 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THURSDAY... * TIMING...WIND WILL INCREASE RAPIDLY THIS MORNING AND CONTINUE THROUGH TONIGHT. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVELLERS BETWEEN BEAVER RIM...JEFFREY CITY OVER TO THE PATHFINDER AND ALCOVA AREA SHOULD BE PREPARED FOR ERRATIC WIND GUSTS...SOME OF WHICH COULD TOP 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
687 WWUS75 KRIW 151935 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1235 PM MST THU DEC 15 2016 WYZ015-152045- /O.CAN.KRIW.HW.W.0027.000000T0000Z-161216T0600Z/ WIND RIVER MOUNTAINS EAST- 1235 PM MST THU DEC 15 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. THE HIGH WIND WARNING FOR THE AREA HAS BEEN REPLACED BY A WINTER STORM WARNING. VERY STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE HAZARDOUS TRAVEL CONDITIONS. $$ WYZ019-160600- /O.CON.KRIW.HW.W.0027.000000T0000Z-161216T0600Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1235 PM MST THU DEC 15 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...STRONG WIND CONTINUE THROUGH TONIGHT. WIND GUSTS OF 60 TO 70 MPH HAVE ALREADY BEEN REPORTED ACROSS THE AREA TODAY. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 70 MPH. * IMPACTS...TRAVELLERS BETWEEN BEAVER RIM...JEFFREY CITY OVER TO THE PATHFINDER AND ALCOVA AREA SHOULD BE PREPARED FOR ERRATIC WIND GUSTS...SOME OF WHICH COULD TOP 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
862 WWUS75 KRIW 160544 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1044 PM MST THU DEC 15 2016 WYZ019-160645- /O.EXP.KRIW.HW.W.0027.000000T0000Z-161216T0600Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1044 PM MST THU DEC 15 2016 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING... THE WIND IS SLOWLY DECREASING OVER THE REGION AT LATE EVENING. THE THREAT FOR WIDESPREAD HIGH WIND IS NO LONGER EXPECTED. THEREFORE...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM MST. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 14, 11:11 AM MST, 2 hours 59 minutes earlier.
Area forecast discussion, Dec 14, 11:11 AM MST, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1111 AM MST Wed Dec 14 2016 .SHORT TERM...Today through Friday night The first surge of Pacific moisture is beginning to move into far western WY this morning, stretching into southern portions of the Pacific near 20N lat. This moisture is expected to continue across western portions through the day today, as a warm front begins to lift toward from northern UT. Light showers have developed over northern UT and will expand northward through the day today. This precipitation is expected to stay west of the Divide during the day today, before sliding eastward along the warm front. An arctic boundary that penetrated northern and central portions east of the Divide Tuesday night will remain in place over these areas during the day today. Overrunning precipitation is expected tonight east of the Divide, with only light snow accumulations expected. The plume of moisture will persist over NW WY tonight into Thursday, as areas east of the Divide mix out early Thursday morning. H7 winds of 50-60kt over the Wind River Mountains are progged again, which will aid in the mixing of those winds to the surface and warm temperatures into the lower to middle 40s. A surface low is still progged to form somewhere near northern portions of the Wind River Basin or southern portions of the Big Horn Basin. The lee side cyclogenesis of this low on Thursday will be key to how far north the warm air invades. Precipitation will re-enter southwestern portions late Thursday afternoon into the overnight hours, as embedded shortwaves move over southern ID/OR. A developing surface low will form over SE ID by 12Z, which will aid in the precipitation across southern portions Thursday night. The aforementioned arctic boundary will retreat to northern WY by Thursday, before surging southward once again early Friday morning. Precipitation will form along this boundary as well, bringing widespread snow east of the Divide through the day on Friday. This system will finally begin to exit the state by 00z Saturday, with dry, arctic air invading the forecast area and quickly ending the snow. Once again have several forecast challenges for this package. The first will be the chances for precipitation across southwestern WY behind the warm front Wednesday night into Thursday. This will include the Star Valley and the Salt and Wyoming Ranges. For now, have left scattered to numerous PoPs in these areas. This also includes the possibility for the warm, southerly winds to warm the Star Valley above freezing and introduce a rain/snow mix to the valley. The second challenge will be the extent of the winds Thursday, especially for the Lander Foothills. Have kept them out of the High Wind Watch due to H7 winds staying westerly. Have 50/50 confidence with respect to snow amounts at KDUB. 1 to 2 inches could fall Wednesday night, before subsiding to flurries on Thursday. This will be under the southwest flow, before turning northerly behind the arctic front. Confidence has lowered a bit for enough upslope flow and moisture to reach that far up the Wind River Basin in this pattern, but have issued a long-fuse Advisory to cover both sides of the event. .LONG TERM...Saturday through Wednesday The major winter storm in the short term will be down to some very light snow or flurries Saturday morning with a quick drying trend expected. Although the snowfall has ended, the bitter cold temperatures will remain for at least a few days. Temperatures Saturday and Sunday will be 20 to 30 degrees below average with highs struggling to even get above zero in a few spots. A warming trend is expected early next week especially in the mountains and typical mixed (windy) lower elevations. Could see some fog formation in trapped basins Sunday night and/or Monday night, but confidence not high enough to put into the weather grids this far out. Medium range models then show a shortwave trough in the northwest flow impacting the area in the Tuesday/Wednesday time frame. Last night both of them had this system impacting the area Tuesday, while 00Z runs tonight have the ECMWF keeping about the same timing while the GFS does not have this feature impacting the area until late Wednesday into next Thursday. && .AVIATION.../18Z Issuance/ West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals Light snow along the I-80 corridor from KEVW to KRKS late this morning. IFR conditions expected off-and-on through the afternoon at KRKS. This warm-frontal type snow band will lift north later this afternoon and early this evening. MVFR to IFR conditions will persist from 00Z-06Z/Thu at KBPI and KPNA, while the snow will begin to decrease between 00Z-03Z/Thu at KRKS. These three terminals should improve to at least low-end VFR after 06Z/Thu with those conditions continuing through 18Z/Thu. At KJAC, the snow is expected to pick-up again this afternoon with little let-up through the rest of the foreast period. IFR/LIFR conditions expected after 00Z/Thu with occasional improvement to MVFR. Mountain obscurations, especially across northwest Wyoming, will be widespread. Expect southwest wind to increase late tonight. While the strongest winds are not likely to reach the surface, the stage is set for LLWS in the lowest 1,000 to 1,500 feet. Enough wind at KJAC Thursday morning to produce BLSN and LIFR visibilities. East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals VFR conditions are anticipated through about 01Z/Thu before snow band associated with north-moving warm front moves across central Wyoming. Looks difficult to get much snow or MVFR conditions at KRIW and KLND as this wave lifts north. However, it does appear KCPR will fare better between about 02Z-08Z/Thu with the best chance between 04Z-07Z/Fri. Have IFR conditions during this 6-hour period. Wave continues to lift north through KWRL and KCOD with MVFR and IFR conditions possible, respectively. Wave should clear these terminals by 10Z/Thu. Mountain obscurations will be frequent during the 02Z- 10Z timeframe. Also expect southwest wind to increase late tonight. While the strongest winds are not likely to reach the surface except at KCPR, the stage is set for LLWS in the lowest 1,000 to 1,500 feet. Have 20-30kt winds in KCPR forecast by 12Z/Thu and continuing through 18Z/Thu. && .FIRE WEATHER... Snow will develop out across the west today and continue through Friday with significant accumulation. An arctic cold front will hover around Central Wyoming today before lifting north tonight. Strong southwest wind will develop along the lee of the Wind River Mountains and wind corridor from Jeffrey City to near Casper late tonight through Thursday. Some brief snow will fall east of the divide Wednesday night. More significant snow and bitterly cold air will arrive Friday. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Watch from this evening through Thursday afternoon for WYZ015-019. Winter Storm Watch from late Thursday night through Friday evening for WYZ003>007-010-011-015-017>020-022. Winter Storm Warning from noon today to 5 PM MST Friday for WYZ001-002-012>014-024-025. Winter Weather Advisory from 5 PM this afternoon to midnight MST Friday night for WYZ016. Winter Weather Advisory from noon today to 5 PM MST Friday for WYZ023. Winter Storm Watch from this evening through Friday evening for WYZ008-009. && SHORT TERM...LaVoie LONG TERM...WM AVIATION...CNJ FIRE WEATHER...LaVoie
Hazardous weather outlook, Dec 14, 2:45 AM MST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 245 AM MST WED DEC 14 2016 WYZ001>020-022>030-151200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 245 AM MST WED DEC 14 2016 ...NUMEROUS WINTER STORM AND HIGH WIND PRODUCTS FOR A MAJOR WINTER STORM IMPACTING THE WEST THIS AFTERNOON THROUGH FRIDAY, AND THE EAST MAINLY THURSDAY NIGHT INTO FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW DEVELOPING OVER WESTERN WYOMING THIS AFTERNOON AND BECOMING MORE WIDESPREAD AND HEAVIER THIS EVENING. STRONG TO HIGH WIND POSSIBLE OVER THE EASTERN SLOPES OF THE WIND RIVER MOUNTAINS AND SOUTHEAST FREMONT COUNTY. PLEASE SEE THE WINTER WEATHER AND HIGH WIND PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY...SIGNIFICANT WINTER STORM CONTINUES OVER WESTERN WYOMING. AN ARCTIC COLD FRONT WILL DROP SOUTH...EAST OF THE DIVIDE THURSDAY NIGHT. THIS WILL RESULT IN SHARPLY COLDER AIR AND THE POTENTIAL FOR SIGNIFICANT SNOWFALL IN SOME LOCATIONS EAST OF THE DIVIDE LATE THURSDAY NIGHT THROUGH MUCH OF FRIDAY NIGHT. SATURDAY AND SUNDAY...BITTERLY COLD...WITH TEMPERATURES 20 TO 30 DEGREES BELOW AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL BY CALLING 1-800-211-1448.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:32 AM MST | Winter Storm Warning | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 68 hr |
| Dec 14, 3:32 AM MST | Winter Weather Advisory | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 70 hr |
Nearby
High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.